Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 24, Number 109

All articles in this issue are freely accessible.

Variations on variable-metric methods. (With discussion)
J. Greenstadt.
Math. Comp. 24 (1970), 1-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258248
A family of variable-metric methods derived by variational means
Donald Goldfarb.
Math. Comp. 24 (1970), 23-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258249
Modification of a quasi-Newton method for nonlinear equations with a sparse Jacobian
L. K. Schubert.
Math. Comp. 24 (1970), 27-30
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258276
Maximum norm stability of difference approximations to the mixed initial boundary-value problem for the heat equation
J. M. Varah.
Math. Comp. 24 (1970), 31-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260215
Difference methods for nonlinear first-order hyperbolic systems of equations
L. F. Shampine and R. J. Thompson.
Math. Comp. 24 (1970), 45-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263269
Three-dimensional second-order accurate difference schemes for discontinuous hydrodynamic flows
Ephraim L. Rubin and Stanley Preiser.
Math. Comp. 24 (1970), 57-63
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264904
Elliptic spline functions and the Rayleigh-Ritz-Galerkin method
Martin H. Schultz.
Math. Comp. 24 (1970), 65-80
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264857
Linear multistep methods with mildly varying coefficients
J. D. Lambert.
Math. Comp. 24 (1970), 81-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0280010
Symmetric quadrature formulae for simplexes
P. Silvester.
Math. Comp. 24 (1970), 95-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258283
The calculation of Fourier coefficients by the Möbius inversion of the Poisson summation formula. I. Functions whose early derivatives are continuous
J. N. Lyness.
Math. Comp. 24 (1970), 101-135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260230
Computing invariant subspaces of a general matrix when the eigensystem is poorly conditioned
J. M. Varah.
Math. Comp. 24 (1970), 137-149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264843
Explicit expressions for the determinants of certain matrices
J.-L. Lavoie and R. Michaud.
Math. Comp. 24 (1970), 151-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257106
Inequalities on the elements of the inverse of a certain tridiagonal matrix
D. Kershaw.
Math. Comp. 24 (1970), 155-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258260
Generalized rational Chebyshev approximation
Ichizo Ninomiya.
Math. Comp. 24 (1970), 159-169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261229
Chebyshev approximations for Dawson’s integral
W. J. Cody, Kathleen A. Paciorek and Henry C. Thacher.
Math. Comp. 24 (1970), 171-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258236
Table for third-degree spline interpolation with equally spaced arguments
T. N. E. Greville.
Math. Comp. 24 (1970), 179-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258238
Efficient algorithms for polynomial interpolation and numerical differentiation
Fred T. Krogh.
Math. Comp. 24 (1970), 185-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258240
Further approximations for elliptic integrals
Yudell L. Luke.
Math. Comp. 24 (1970), 191-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258243
Symmetric elliptic integrals of the third kind
D. G. Zill and B. C. Carlson.
Math. Comp. 24 (1970), 199-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0262553
A table of the first factor for prime cyclotomic fields
Morris Newman.
Math. Comp. 24 (1970), 215-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257029
A conjecture of Paul Erdo’s concerning Gaussian primes
J. H. Jordan and J. R. Rabung.
Math. Comp. 24 (1970), 221-223
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0256976
Reviews and Descriptions of Tables and Books
Math. Comp. 24 (1970), 225-238
Abstract, references and article information
Full-text PDF Free Access    
Table errata: Tables of integral transforms
A. T. Young.
Math. Comp. 24 (1970), 239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257656
Table errata: Higher transcendental functions, Vol. II
Henry E. Fettis and Sayeed ur-Rahman.
Math. Comp. 24 (1970), 239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257407
Table Errata
Math. Comp. 24 (1970), 239-242
Abstract, references and article information
Full-text PDF Free Access    
Table errata: A treatise on Bessel functions
Anne E. Russon and James M. Blair.
Math. Comp. 24 (1970), 240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257425
Table errata: Formulas and theorems for the special functions of mathematical physics
Henry E. Fettis.
Math. Comp. 24 (1970), 240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258228
Table errata: Generalized hypergeometric functions
Murlan S. Corrington.
Math. Comp. 24 (1970), 241
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257414
Corrigenda
Math. Comp. 24 (1970), 243
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda: “Some factors of the numbers $G_{n}=6^{2n}+1$ and $H_{n}=10^{2n}+1$”
Emilien Gabard and Hans Riesel.
Math. Comp. 24 (1970), 243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0256974